# SDR AU980841

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Contaminated
- Location: Eec/Hmu
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) HMU AND EEC CONNECTIONS CONTAMINATED.
